Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Celexa 10Mg To 20Mg Feel Weird


  • Please log in to reply
2 replies to this topic

#1 Jenplus2

Jenplus2

    Junior Member

  • Junior Member
  • PipPip
  • 63 posts

Posted 06 October 2012 - 05:24 PM

Hi guys, I recently was upped on my celexa dose from 10 mg at night to 10 mg in the morning and 10 mg at night. I feel like I'm going crazy is the most accurate way to say it I guess. Granted, I am dealing with another health issue right now that is causing me a lot of anxiety and fear, but I feel like celexa at 20 mg is making me feel even worse. More anxiety, weird feelings in my head (pressure/heaviness). I normally don't lean so heavily on my klonopin for relief but today I had to take 3 0.5 mg doses before 1pm due to an unrelenting anxiety attack. Called my dr and he hasn't called back yet. Anyone experience weird head feelings when upping their celexa? Thanks for any advice.
-Jen

#2 Epictetus

Epictetus

    Community Assistant

  • DF Support
  • 4,104 posts
  • Gender:Male
  • Location:New Mexico, USA

Posted 06 October 2012 - 07:46 PM

Hi Jen,

I wish I could say something helpful here. But I am on 40 mg Celexa. I was on 60 mg Celexa and was cut down to 40 mg and worried it wouldn't be strong enough. I have had side effects on other ADs but not Celexa. I also suffer panic attacks and use klonopin for those. I had a similar experience to yours when I first started on Zoloft. But didn't experience this on Celexa. I hope you are able to reach your doctor soon. Sometimes I feel that Celexa makes me feel sleepy in the daytime. I am also "battling" a serious health issue. It is awful to be fighting two health problems simultaneously. I hope you will feel better soon!!! Very soon!!!

 Your brain is your best friend.  It works 24 hours a day to keep you alive, healthy and happy.  As such it deserves love, respect, compassion, encouragement, understanding and consolation.  It is not an all-powerful all-perfect being.  It makes mistakes.  It can become ill.  But it always tries to make your health its #1 priority.  Where could one find a friend like that?  Even when you are sleeping it is trying to help you.    So it deserve love in good times and bad, it its successes and its failures, in sickness and in health.  It doesn't deserve to be mentally beat up with insults like:  weak, lazy, stupid,  loser, no good.  It does tens of thousands of strong, brave, clever, wise, good and beautiful things each day for you.

 

  If depression is related to hatred of the brain [even unconscious or organically caused], then it seems like learning to love the brain is one of the ways out of depression.  If putting a sense of life-or-death urgency on the brain in non-life-or-death situations stresses the brain out and leads to anxiety, then it seems like learning to be less demanding, more realistic and more compassion to the brain is one of the ways out of paralyzing anxiety.  


#3 wendynu

wendynu

    Junior Member

  • Junior Member
  • PipPip
  • 76 posts

Posted 09 October 2012 - 09:54 PM

Jenplus2: I haven't had any weird head feelings. My pdoc ups my dose at 5 mg at a time. I've been on the generic of Celexa for maybe 10 weeks, slowly upping it from 5 mg to 15 mg, at 5 mg per time.

I seem to feel pretty good when it gets upped. People say they think I'm doing better in the depression area but we're going higher on the dose because there's still anxiety and panic.

Hang in there, Wendynu




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users